Fastperiodische Funktionen auf Halbgruppen

Wilhelm Maak Hamburg

TBD mathscidoc:1701.331041

Acta Mathematica, 87, (1), 33-58, 1952.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:33 uploaded by actaadmin ] [ 121 downloads ] [ 0 comments ] [ Cited by 22 ]
@inproceedings{wilhelm1952fastperiodische,
  title={Fastperiodische Funktionen auf Halbgruppen},
  author={Wilhelm Maak},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203133540064750},
  booktitle={Acta Mathematica},
  volume={87},
  number={1},
  pages={33-58},
  year={1952},
}
Wilhelm Maak. Fastperiodische Funktionen auf Halbgruppen. 1952. Vol. 87. In Acta Mathematica. pp.33-58. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203133540064750.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved